# SDR SIMA20230112001

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 40,848 hours, 36,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND RH SERVICE DOOR EMERGENCY LIGHT INOP.-C/A-FOUND LAMP BLOWN. RAR IAW EMB-145 AMM 33-50-10. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
